# SDR 9714883202

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Drive
- Condition: Locked
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT.  SLATS EXTENDED NORMALLY, HOWEVER FLAPS REMAINED LESS THAN ONE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED ADIRU1 INPUT TO SFCC FAULTING.  RESET THE SAME, OPERATIONAL CHECK OK.
